# SDR GTIA96NK192

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Condition: Failed
- Location: Fwd Galley
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER BLOCKING INTO ACY, FLIGHT ATTENDANT REPORTED A BURN SMELL COMING FROM THE AREA OF THE COFFEE MAKER.  FOUND COFFEE POT WARMER BUTTON STUCK ON 'IN' POSITION.  CLEANED AND FREED BUTTON, NO OTHER SMELL IN AREA.  (M)
